# SDR CA981123024

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150L
- Engine: Cont O200A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 052290114
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: A, B

## Discrepancy

(CAN) RIGHT FLAP FAILED.   INSP FOUND OUTER SECTION OF INBD FLAP SUPPORT ARM P/N 0522901-14 HAD FAILED 2 INCHES AFT OF FORWARD BOLT HOLE.  THE INNER SECTION OF INBD FLAP SUPPORT ARM P/N 0523901-13 HAD FAILED JUST AFT OF BOLT HOLE.  METAL DISCOLORED.  CRACK FOUND AROUND BOLT HOLE ON OUTER BRACKET P/N 0523901-14 POSSIBLY CAUSED BY BENDING STRESS WHEN PILOT WAS FORCED TO RETRACT FLAPS.  RIVET MISSING FROM T/E OF WING AT INBD FLAP TRACK.  BOTH BRACKETS ATTACHING INBD FLAP TRACK TO LOWER TRAILING EDGE SKIN WERE DESTROYED WHEN PILOT RETRACTED FLAP TO FULL UP.  SLIGHT BEND IN TRAILING EDGE  OF WING AT INBD FLAP TRACK.  A LOT OF WEAR ON FLAP ARM CAUSED BY FLAP ROLLER BEARINGS RUBBING AGAINST INSIDE OF FLAP ARMS.
